Tohoku Mathematical Journal

On Sacker-Sell's theorem for a linear skew product flow

Junji Kato and Fumio Nakajima

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 28, Number 1 (1976), 79-88.

First available in Project Euclid: 4 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C35
Secondary: 54H20: Topological dynamics [See also 28Dxx, 37Bxx]


Kato, Junji; Nakajima, Fumio. On Sacker-Sell's theorem for a linear skew product flow. Tohoku Math. J. (2) 28 (1976), no. 1, 79--88. doi:10.2748/tmj/1178240880.

Export citation


  • [1] J. K. HALE, Ordinary Differential Equations, Wiley-Interscience, New York, 1969.
  • [2] R. J. SACKER AND G. R. SELL, Existence of dichotomies and invariant splittings fo linear differential systems I, J. Differential Eqs., 15 (1974), 429-458.
  • [3] W. A. COPPEL, Dichotomies and reducibility, J. Differential Eqs., 3 (1967), 500-521
  • [4] J. L. MASSERA AND J. J. SCHAFFER, Linear differential equations and function spaces, Academic Press, New York, 1966.
  • [5] J. FAVARD, Leons sur les functions presque-periodiques, Gauthier-Villars, Paris, 1933
  • [6] W. A. COPPEL, Stability and asymptotic behavior of differential equations, Heath, Boston 1965.